# SDR AALA202201189414

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 65,329 hours, 25,686 cycles
- System (JASC): 2540 · Lavatories
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS WITH AIRCRAFT PRESSURIZED. SECURED ALL DOOR RAILING AND COVER PLATE SCREWS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
